# SDR AALA202505235102

- Difficulty date: May 19, 2025
- Submitted: May 23, 2025
- Operation: Air carrier
- Aircraft: N887NN
- Make and model: Boeing 737823
- Aircraft serial: 31141
- Aircraft time: 39,066 hours, 16,724 cycles
- Engine: Cfmint CFM567B242
- Engine time: 39,070 hours, 16,725 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: LD
- How discovered: O
- Nature of condition: G, E, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: NUMBER 2 ENGINE FAILED AT ROUGHLY 300 FEET ON FINAL, FELT VIBRATION AND EGT LIMIT EXCEEDED. NO FIRE INDICATION NOTED. AIRCRAFT EMERGENCY LANDED SAFELY AT PHX. **SUPPLEMENTAL REPORT FOR (AALA202505205102): REMOVED AND REPLACED NUMBER 2 ENGINE. PER JC 08L40072003. ALL OPEWRTIONAL CHECKS AND LEAK CHECKS WERE GOOD**(CLOSED).
